Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 5, 2015, 10:18 AM CDT for 5 counties in North Dakota. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 10:18 AM CDT (15:18 UTC)
- Expired
- Jul 5, 2015, 11:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Benson County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 86 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 10:35 AM CDT | TSTM WND DMG | 11 S Lakota, ND | NUMEROUS 3 TO 5 INCH DIAMETER TREE BRANCHES BROKEN DOWN IN AND AROUND STUMP LAKE PARK. |
| Jul 5, 10:50 AM CDT | TSTM WND DMG | Petersburg, ND | NUMEROUS LARGE 3 TO 5 INCH DIAMETER TREE BRANCHES DOWN AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
786
WUUS53 KFGF 051518
SVRFGF
NDC005-027-039-063-071-051615-
/O.NEW.KFGF.SV.W.0042.150705T1518Z-150705T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1018 AM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RAMSEY COUNTY IN NORTHEASTERN NORTH DAKOTA...
EASTERN EDDY COUNTY IN NORTHEASTERN NORTH DAKOTA...
NORTHERN GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NELSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
SOUTHEASTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 1115 AM CDT
* AT 1017 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTHAM TO JUANITA...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT REPORTS 65 MPH WINDS IN DEVILS LAKE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BARTLETT AROUND 1020 AM CDT.
LAKOTA AND BROCKET AROUND 1025 AM CDT.
MOSE AROUND 1030 AM CDT.
BINFORD AROUND 1035 AM CDT.
JESSIE AND WHITMAN AROUND 1040 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4824 9880 4821 9829 4819 9829 4818 9791
4767 9797 4767 9799 4744 9800 4745 9850
4759 9850 4759 9893
TIME...MOT...LOC 1517Z 266DEG 45KT 4815 9850 4751 9866
HAIL...1.00IN
WIND...70MPH
$$
SPEICHER1 follow-up statement
042
WWUS53 KFGF 051609
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1109 AM CDT SUN JUL 5 2015
NDC005-027-039-063-071-051619-
/O.EXP.KFGF.SV.W.0042.000000T0000Z-150705T1615Z/
RAMSEY ND-EDDY ND-GRIGGS ND-NELSON ND-BENSON ND-
1109 AM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAMSEY...EASTERN
EDDY...NORTHERN GRIGGS...NELSON AND SOUTHEASTERN BENSON COUNTIES WILL
EXPIRE AT 1115 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
EASTERN NORTH DAKOTA.
LAT...LON 4824 9880 4821 9829 4819 9829 4818 9791
4767 9797 4767 9799 4744 9800 4745 9850
4759 9850 4759 9893
TIME...MOT...LOC 1608Z 266DEG 45KT 4815 9850 4751 9866
$$
SPEICHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:40 AM CDT, 38 minutes earlier.
Area forecast discussion, Jul 5, 9:40 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 940 AM CDT SUN JUL 5 2015 .UPDATE... ISSUED AT 940 AM CDT SUN JUL 5 2015 CONVECTION HAS FIRED MAINLY NORTH OF HIGHWAY 2 AS THE SHORTWAVE TROUGH APPROACHES...WITH ADDITIONAL STORMS FURTHER SOUTH INTO CENTRAL ND ALONG THE SFC BOUNDARY. HRRR HAS A GOOD HANDLE ON CONVECTION THIS MORNING...SO FOLLOWED FOR THE NEXT FEW HOURS. PRECIP WILL CONTINUE MAINLY IN THE NORTH THIS MORNING WITH THE BEST LIFT...THEN SHIFT SOUTH LATER TODAY AS THE COLD FRONT PUSHES SOUTH AND SFC BASED INSTABILITY TAKES OVER. INCLUDED A SEVERE MENTION EVEN THIS MORNING GIVEN A FEW ELEVATED STORMS HAVE PULSED UP ENOUGH TO PRODUCE HAIL. WILL MAKE FURTHER ADJUSTMENTS AS CLOUDS MOVE INTO THE AREA AND COULD IMPACT DESTABILIZATION LATER TODAY. UPDATE ISSUED AT 653 AM CDT SUN JUL 5 2015 UNFORTUNATELY STILL UNSURE HOW EXACTLY THIS POTENTIAL SEVERE EVENT IS GOING TO UNFOLD. AREA OF WEAK THUNDERSTORMS NOW ACROSS CENTRAL NORTH DAKOTA CONTINUES TO APPROACH THE REGION...AND IS ABOUT TO ENTER A MORE UNSTABLE ATMOSPHERE. THERE IS THE POTENTIAL FOR AT LEAST STRONGER STORMS ACROSS THE NORTHERN FA THIS MORNING. THIS SYSTEM MAY PROVIDE ENOUGH CLOUD COVER THAT CONVECTIVE DEVELOPMENT THIS AFTERNOON WILL BE DELAYED...WHICH WOULD SHIFT THE NORTHERN EDGE OF THE SEVERE THREAT SOUTH (LATEST HRRR DEPICTS DEVELOPMENT ALONG AND SOUTH OF A BEMIDJI TO JAMESTOWN LINE). WILL NEED TO SEE WHAT HAPPENS IN THE NEXT FEW HOURS BEFORE ADJUSTING THE FORECAST...THE CURRENT FORECAST IS IN DECENT SHAPE CONSIDERING MOST INCOMING GUIDANCE. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 355 AM CDT SUN JUL 5 2015 INITIAL AREA OF THUNDERSTORMS ASSOCIATED WITH 850MB WARM AIR ADVECTION CONTINUE TO SLOWLY PROPAGATE EASTWARD...AND INTO A LESS FAVORABLE ENVIRONMENT FOR STRONGER/ORGANIZED STORMS. ANTICIPATE A BRIEF BREAK FOR MOST AREAS AND THEN SEVERE THUNDERSTORM POTENTIAL QUICKLY INCREASES BY EARLY AFTERNOON. 00Z MODELS ARE IN AGREEMENT THAT A LOW LEVEL BOUNDARY THAT CURRENTLY (08Z) EXTENDS FROM NEAR DVL TO BDE WILL BE IN A SIMILAR LOCATION AROUND 18Z...WITH 80F TO 90F TEMPERATURES AND DEWPOINT VALUES IN THE UPPER 60S SOUTH OF THIS FEATURE...LEADING TO MODERATE INSTABILITY (MLCAPE 1500-2500 J/KG). THE UPPER TROUGH PROPAGATING EASTWARD THROUGH CANADA TODAY SHOULD BE ENOUGH TO GRADUALLY PUSH THIS FEATURE SOUTHWARD. 00Z GUIDANCE IN AGREEMENT THAT NEAR 30 KNTS DEEP LAYER SHEAR WILL OVERSPREAD THE WARM SECTOR. JUDGING FROM THE PAST OVERNIGHT ACTIVITY...SEVERE STORMS SEEM LIKELY CONSIDERING SIMILAR ENVIRONMENT BUT WILL OCCUR DURING PEAK HEATING. HAIL UP TO 2-2.5 INCHES AND DAMAGING WIND GUSTS WOULD APPEAR TO BE THE MAIN THREATS. INDIVIDUAL STORMS WILL BE MOVING RELATIVELY QUICKLY...BUT THE LOW LEVEL BOUNDARY WILL BE MOVING VERY SLOWLY AND TRAINING STORMS APPEAR POSSIBLE...WHICH IS A CONCERN CONSIDERING THESE STORMS WILL HAVE HIGHER PRECIP RATES (PWATS NEAR 1.75 INCHES). WILL ALSO NEED TO WATCH THE TRACK OF THE SFC LOW TONIGHT AS AN UPPER WAVE ROTATES THROUGH THE REGION...AND HOW MUCH ADDITIONAL RAINFALL FROM THIS SYSTEM MIGHT OCCUR (CURRENT INDICATIONS ARE THAT THE HEAVIER RAINFALL FROM THIS SECONDARY SYSTEM WILL REMAIN SOUTH OF THE REGION). STILL UNCERTAIN HOW THIS EVENT WILL UNFOLD...ESPECIALLY WITH HOW THE CONVECTIVE COMPLEX ENTERING THE WESTERN DAKOTAS WILL UNFOLD AND HOW THIS AFFECTS STORM POTENTIAL THIS AFTERNOON. HRRR INDICATES THIS SYSTEM WILL WEAKEN...BUT CLOUD COVER COULD DELAY STORM DEVELOPMENT. OTHER GUIDANCE INDICATES MCV FROM THIS COMPLEX COULD LEAD TO EARLIER CONVECTIVE DEVELOPMENT. HOPEFULLY WILL HAVE MORE DETAILS WITH THE 7AM UPDATE. MONDAY...COLD POOL ALOFT COULD LEAD TO ISOLD SHOWERS. IT WILL BE COOL AND WINDY. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 355 AM CDT SUN JUL 5 2015 MONDAY NIGHT-TUESDAY NIGHT...HIGH PRESSURE WILL LEAD TO DRY AND COOLER WEATHER. WEDNESDAY-SATURDAY...NORTHWEST FLOW IS ENTRENCHED OVER THE REGION AT START OF EXTENDED PERIOD AS WEAK SHORTWAVE APPROACHES EARLY ON WEDNESDAY. THIS WILL RESULT IN A RETURN TO SOUTHERLY WINDS AT THE SURFACE...WARMER AND SLIGHTLY MORE HUMID CONDITIONS... AND SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AFTERNOON AND EVENING. THURSDAY SHOULD BE DRY BUT WARMER STILL AS OVERALL FLOW SHIFTS FROM A MORE SOUTHERLY DIRECTION. LONGER RANGE MODEL GUIDANCE INDICATES THAT UPPER LEVEL TROUGH SHOULD REMAIN IN PLACE OFF THE CALIFORNIA COAST FROM THURSDAY INTO SATURDAY WITH A MORE CONVECTIVELY UNSTABLE SOUTHWESTERLY H5 FLOW ARCHING INTO THE CENTRAL AND NORTHERN PLAINS FROM FRIDAY INTO SATURDAY. GFS AND ECMWF ARE A BIT OUT OF PHASE TOWARD END OF PERIOD BUT ALL SOLUTIONS DEPICT A COMMENSURATE INCREASE IN MOISTURE AND RISK FOR STRONG THUNDERSTORMS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY) ISSUED AT 653 AM CDT SUN JUL 5 2015 ATTEMPTED TO TIME THE BEST THUNDERSTORM CHANCES. ALTHOUGH MVFR CIGS ARE POSSIBLE TODAY/TONIGHT...STILL ENOUGH UNCERTAINTY TO KEEP CIGS VFR. THIS IS A RATHER LOW CONFIDENCE FORECAST. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...TG LONG TERM...WJB/TG AVIATION...TG
Hazardous weather outlook, Jul 5, 4:29 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CDT SUN JUL 5 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 429 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. DAMAGING HAIL UP TO 2 INCHES ALONG WITH A FEW REPORTS OF WIND DAMAGE WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. CONDITIONS WILL BE FAVORABLE FOR HEAVY RAINFALL AND ISOLATED AREAS OF FLASH FLOODING. THERE IS A HEIGHTENED SEVERE THREAT ACROSS THE SOUTHERN RED RIVER VALLEY WHERE STORMS MAY BE MORE PERSISTENT AND WIDESPREAD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. TG
In the hours before
Special weather statement, Jul 5, 4:40 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 AM CDT SUN JUL 5 2015
MNZ001-014-051015-
WEST POLK MN-RED LAKE MN-
440 AM CDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED LAKE AND SOUTH
CENTRAL POLK COUNTIES UNTIL 515 AM CDT...
AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROOKSTON...OR 25 MILES SOUTHEAST OF GRAND FORKS...MOVING EAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HAROLD AROUND 455 AM CDT.
GENTILLY AROUND 510 AM CDT.
HUOT AROUND 515 AM CDT.
LAT...LON 4776 9635 4765 9635 4763 9666 4780 9673
4792 9635 4776 9629
TIME...MOT...LOC 0940Z 255DEG 13KT 4774 9660
TGSpecial weather statement, Jul 5, 4:52 AM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
452 AM CDT SUN JUL 5 2015
MNZ002-NDZ030-051015-
NORMAN MN-TRAILL ND-
452 AM CDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORMAN AND SOUTHEASTERN
TRAILL COUNTIES UNTIL 515 AM CDT...
AT 451 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HENDRUM...OR 27 MILES NORTH OF FARGO...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HENDRUM AROUND 500 AM CDT.
HALSTAD AROUND 510 AM CDT.
LAT...LON 4719 9682 4718 9684 4719 9683 4719 9684
4723 9684 4724 9683 4724 9697 4730 9704
4750 9676 4750 9674 4729 9651 4718 9682
TIME...MOT...LOC 0951Z 232DEG 14KT 4728 9688
TGSpecial weather statement, Jul 5, 6:22 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
622 AM CDT SUN JUL 5 2015
MNZ029-051145-
WILKIN MN-
622 AM CDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKIN COUNTY UNTIL
645 AM CDT...
AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRMOUNT...OR 10 MILES SOUTH OF WAHPETON...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DORAN AND TENNEY AROUND 635 AM CDT.
CAMPBELL AROUND 645 AM CDT.
LAT...LON 4604 9653 4620 9658 4628 9629 4605 9626
4602 9626 4602 9627
TIME...MOT...LOC 1121Z 264DEG 11KT 4613 9653
TGSpecial weather statement, Jul 5, 6:26 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 626 AM CDT SUN JUL 5 2015 MNZ002-051215- NORMAN MN- 626 AM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORMAN COUNTY UNTIL 715 AM CDT... AT 626 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ADA...OR 38 MILES NORTH OF FARGO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LOCKHART AND HADLER AROUND 635 AM CDT. ADA AROUND 640 AM CDT. GARY AND FLAMING AROUND 715 AM CDT. LAT...LON 4729 9622 4732 9668 4750 9669 4750 9622 TIME...MOT...LOC 1126Z 267DEG 11KT 4742 9659 TG
Special weather statement, Jul 5, 7:48 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 748 AM CDT SUN JUL 5 2015 MNZ007-008-051315- WEST MARSHALL MN-EAST MARSHALL MN- 748 AM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL COUNTY UNTIL 815 AM CDT... AT 748 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ARGYLE...OR 24 MILES EAST OF GRAFTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ARGYLE AROUND 755 AM CDT. FLORIAN AND OLD MILL STATE PARK AROUND 815 AM CDT. LAT...LON 4824 9696 4849 9699 4854 9591 4819 9587 TIME...MOT...LOC 1248Z 263DEG 15KT 4834 9687 TG
Local storm report, Jul 5, 9:07 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
907 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 2 S STRATHCONA 48.52N 96.17W
07/05/2015 E1.00 INCH MARSHALL MN TRAINED SPOTTER
WINDS GUSTING TO 50 MPH.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:54 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Nelson, Ramsey | 66 min |
| Jul 4, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 65 min |
| Jul 4, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 38 min |
| Jul 5, 12:02 AM CDT | Severe Thunderstorm Warning | FGF | Eddy | 19 min |
| Jul 5, 1:46 AM CDT | Special Weather Statement | FGF | Eddy | 29 min |
| Jul 5, 10:02 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Pembina, Ramsey, Walsh | 58 min |
| Jul 5, 10:58 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Griggs, Nelson, Steele, Traill and 1 more | 62 min |
| Jul 5, 11:08 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 52 min |
| Jul 5, 11:33 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Griggs, Steele, Traill | 38 min |
| Jul 5, 11:49 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 41 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.